# SDR DXTA2011010304386

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 1,945 hours, 1,493 cycles
- Engine: Pwc PW545B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 1451306000
- Part serial: 1390
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED HEADING AND ATTITUDE FAIL MESSAGE ON THE NR 2 PFD.  REMOVED FAULTY NR 2 AHRS & INSTALLED. OPS CHECKED REPAIRED UNIT IAW MM 34-21-01.  OPS CHECKED GOOD.
